# SDR DALA13055311506

- Difficulty date: October 12, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 94,778 hours, 18,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 654+44, RBL 23 AND LBL 21 FLOORBEAM MISREPAIRED.  REPAIRED IAW SRM 53-00-51.
